MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142300490
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.Additional contact information: (b)(6).
 
Event or Problem Description
The incident was reported by (b)(6).The event involved a secondary set, secure lock, with iv set hanger, 34 inch there was small black dots on the internal walls of the drip chambers.There were no reported patient involvement and no reported patient harm.

Brand Name
SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25411583
Report Number9615050-2026-00377
Device Sequence Number17583467
Product Code FPA
UDI-Device Identifier10887787006268
UDI-Public(01)10887787006268(17)280901(10)14482729
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142300490
Device Lot Number14482729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown